Discussions By Condition: Allergies

Blood Pressure meds and tongue problems

Posted In: Allergies 2 Replies
  • Posted By: Anonymous
  • June 28, 2010
  • 05:27 PM

I was prescribed Lisiniprol, Micardis and now Norvasc for high blood pressure. After taking all three of these medicines I have had an issue with my tongue. Not swelling, but sore and irritated. No one else seems to have heard of any issues like this as my tongue is not "swelling." it's just really sore. Has anyone else experienced something like this? I have asked my pharmacist and can't seem to find out why this might be happening.

Reply Flag this Discussion

2 Replies:

  • This is complete of the most outstanding sites in this area. Look in here over again and promote to all, because it is highly recommended. It is rare that the admin pages so cared in compensation reliable dope on the chapter and its layout.
    beloBlenula 60 Replies Flag this Response
  • This is complete of the finest sites in this area. Look in here over again and recommend to all, because it is highly recommended. It is rare that the admin pages so cared for the treatment of certain data on the page and its layout.
    beloBlenula 60 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.